# SDR DALA2025072205495

- Difficulty date: July 20, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50046
- Aircraft time: 15,199 hours, 6,966 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR BARREL SEAT TRACKS. AT LH FR 71 OB MULTIPLE AREAS OF CORROSION ON THE SEAT TRACK (M).  REPLACED SEAT TRACK REF. A220 DWG C01342700 AND A220 ASRP 51-42-00. (LP# 1095032)
